Doctor insights on:
What Causes Extremely Pale Stools
Pale rider: No - constipation by itself cannot change the color of stools - that is either a function of what you eaten or sometimes from blockages of the liver ducts. Pale is subjective - you must see a physician for this as pale stools can be the sign of a serious problem - but not always. ...Read more
Is surgery indicated for gallbladder that causes tenderness, pale stools? Symptoms intermittent over years. Had sand yrs ago. Also have hiatal hernia.
Maybe/Maybe not.: The anatomy of the gallbladder, pancreas and liver needs to be assessed, possibly using ultrasound to look for problems in the region. If you are not having pain, or symptoms are not thought to be related to a problem with your gallbladder then the answer wouln't be cholecystectomy. The best answer to your question would be to have a discussion with your doctor in person about this. Best wishes! ...Read moreSee 1 more doctor answer
What causes steatorrhoea, highish blood amylase & occasionally lipase, loose pale stools? Normal abdominal ultrasound, CT and colonoscopy.
Not absorbing fat: Fat in stool can cause bulky foul smelling stool that floats, oily or greasy appearance. Fat in stool is not absorbed by digestive tract. Temporary steatorrhea may result from dietary changes or intestinal infections. Steatorrhea that is persistent may result from block of the biliary tract, pancreatitis or intestinal malabsorption. Need pancreatic lipase to break down ingested fat. ...Read moreSee 1 more doctor answer
Pale stools: Have clay / pale colored stools checked out. This can occur when the liver does not produce enough bile or when bile is blocked from leaving the liver. Some possible causes include: gall stones, bile duct cysts, strictures of bile ducts, hepatitis, some medications, cancer, etc. ...Read more
Let me help you: Stool comes in a range of colors. All shades of brown and even green are considered normal. Only rarely does stool color indicate a potentially serious intestinal condition. A lack of bile in stool. This may indicate a bile duct obstruction. Certain medications, such as large doses of (kaopectate, pepto-bismol) and other anti-diarrheal drugs. ...Read more